# SDR QXEA2016052300333

- Difficulty date: May 1, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 30,844 hours, 31,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 85314193103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TCAS EXTERNAL DOUBLER CORRODED.  LOCATED AND DRILLED NEW TCAS EXTERNAL DOUBLER, PN 85314193-103, REF SRM 51-40-07-02-01.
